# SDR A6WA201543395

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,295 hours, 30,942 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO RED WARNING ON THE GND, NO FIRE DETECTED, CARGO BOTTLES NOT DEPLOYED.  PERFORMED VISUAL INSPECTION OF CARGO COMPARTMENT & SMOKE DETECTORS, NO DEFECTS NOTED AT THIS TIME.  NO PRESENCE OF SMOKE OR FLAME IN THE CARGO COMPARTMENT.  CONFIRMED CARGO COMPARTMENT IS EMPTY, DEACTIVATED SMOKE DETECTORS IAW AMM 26-15-00, M ACTION COMPLIED WITH.  REPLACED FWD CARGO SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS CHECKED OK.  REMOVED PLACARD & MEL.
